کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
435503 | 689911 | 2009 | 10 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Probabilistic analysis of upper bounds for 2-connected distance k-dominating sets in graphs
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
A small virtual backbone which is modeled as the minimum connected dominating set (CDS) problem has been proposed to alleviate the broadcasting storm for efficiency in wireless ad hoc networks. In this paper, we consider a general fault tolerant CDS problem, called an h-connected distance k-dominating set (HCKDS) to balance high efficiency and fault tolerance, and study the upper bound for HCKDS with a probabilistic method for small h and improve the current best results.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Theoretical Computer Science - Volume 410, Issues 38–40, 6 September 2009, Pages 3804-3813
Journal: Theoretical Computer Science - Volume 410, Issues 38–40, 6 September 2009, Pages 3804-3813